# SDR DALA201805173115

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 56,042 hours, 19,975 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, A BURNING ODOR WAS IN THE FRONT GALLEY.  F/AS ISOLATED IT TO THE COFFEEMAKERS. ODOR DISIPATED AFTER SHUTTING IT OFF.  MAINTENANCE REMOVED & REPLACED THE COFFEEMAKER F103 IAW AMM 25-31. OPS CHECKED GOOD.
